MathSciNet Relay Station
MathSciNet bibliographic data
MR2817414 14R25 (14E05 14R20)
Blanc, Jérémy; Dubouloz, Adrien Automorphisms of $\Bbb{A}^{1}$-fibered affine surfaces. Trans. Amer. Math. Soc. 363 (2011), no. 11, 5887–5924.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement